# SDR 95ZZZX2926

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N764AL
- Make and model: Skrsky S76A
- Aircraft serial: 760027
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotating Disk
- Part number: 5003917
- Condition: Worn
- Location: Brake Assy
- Component: 50034261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP TEAR DOWN FOR REPAIR AND INSPECTION OF MAIN GEAR ASSEMBLY, FOUND DISK WORN PAST LIMITS AND DRIVE LUGS WORN PAST LIMITS.
